# SDR ERA00010

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1944M
- Make and model: Doug DC3C-S1C3G
- Aircraft serial: 19394
- Engine: Pwa R183075
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nr 3 Cylinder
- Part number: CP84083
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE EMITTING GRAY SMOKE ON CLIMB FROM ANC.  F/F LOW, SPUTTERING AND DETONATION, SHUTDOWN RT ENGINE AND MADE UNEVENTFUL LANDING AT ANC.  REPLACED NR 3 CYLINDER AND CHECKED OIL SCREENS.  GROUND OPS CHECK GOOD.
